MathSciNet Relay Station
MathSciNet bibliographic data
MR1283013 11F06
Chan, Shih-Ping; Lang, Mong-Lung; Lim, Chong-Hai; Tan, Ser Peow The invariants of the congruence subgroups $G_0({\germ P})$ of the Hecke group $G_5$. Illinois J. Math. 38 (1994), no. 4, 636–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement